See Alike in...

Alike App

Browser

CandiceC

383d

How to deal with coming off a medication

    • Kingswife

      369d

      Do it slowly and dont go cold turkey if you are sensitive to side effects and withdrawal symptoms. This would be a question for your doctor specific to the dosage and type of medication you are coming off of.

    • CandiceC

      383d

      Having tremors and in pain

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

To deal with coming off a medication, it is important to consult with your doctor and follow their advice on tapering off the medication gradually. They can help you come up with the best plan for you, ensuring that the process is done safely and with minimal impact on your mental and physical health.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion